# SDR ASOA201201060

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 29,169 hours, 25,863 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 1148
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR FAILED ENROUTE, ACFT DIVERTED.   R & R NR 1 IDG ASSY IAW AMM 24-11-01, PERFORMED IDG ENGINE RUN LEAK AND OPS CHECK, OPS CHECKED GOOD. ACFT OK FOR SERVICE.
